I am a 32 year old male.
Recently I was diagnosed with "Leukocytoclastic vasculitis".
As I have been reading, 50% of the patients diagnosed with this never find the cause of it. Currently my Dermatologists thinks it might have been a reaction to my old blood pressure medication - Amplodipine/Benzapryl.
I have been suffering this for about 5 weeks.
It started out with the usual red spots/rash that are common with Leukocytoclastic vasculitis. After a few days I ended up getting the extremely painful lesions on the feet and ankles. (Any google image search for Purpura lesions will show you what I am talking about).
The Dermatologist sent me to see the Hemotologist. After about two weeks they started me on 150mg of Lovenox (blood thinner). Within three days the lesions started to dry up and heal.
The hemotologist also thinks that I have a blood clotting disorder called "Antiphosphlipid Antibody Syndrome". So they now also have me on 10mg/day of Warfarin.
It has been weeks now, and while my lesions are healing, the red rash continues to fade, and come back. Almost on a daily/bi-daily basis.
Is there anyone else that has had this sort of thing happen, and have it go away completely or at least for a good length of time?
I am getting a little beat down by the fact that some days its almost all gone, and I wake up the next morning and my whole body is covered again in the red rash.
I also will see a Rheumatologist next week, just because both the Hemo, and the Derma think they might have an opinion as well.
Medical bills are starting to pile up, and it seems like no one really knows if this will ever go away.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?